Search Results

There are 7967 results for: content related to: The arithmetic of cuts in models of arithmetic

  1. Bounds and Constructions on (v, 4, 3, 2) Optical Orthogonal Codes

    Journal of Combinatorial Designs

    Volume 22, Issue 11, November 2014, Pages: 453–472, Lidong Wang and Yanxun Chang

    Article first published online : 11 JUL 2013, DOI: 10.1002/jcd.21362

  2. Finding cycles and trees in sublinear time

    Random Structures & Algorithms

    Volume 45, Issue 2, September 2014, Pages: 139–184, Artur Czumaj, Oded Goldreich, Dana Ron, C. Seshadhri, Asaf Shapira and Christian Sohler

    Article first published online : 22 AUG 2012, DOI: 10.1002/rsa.20462

  3. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Article first published online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  4. Computational aspects of satisfiability in probability logic

    Mathematical Logic Quarterly

    Volume 60, Issue 6, November 2014, Pages: 444–470, Rutger Kuyper

    Article first published online : 22 OCT 2014, DOI: 10.1002/malq.201300015

  5. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Article first published online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  6. Model theory of a Hilbert space expanded with an unbounded closed selfadjoint operator

    Mathematical Logic Quarterly

    Volume 60, Issue 6, November 2014, Pages: 403–424, Camilo Enrique Argoty Pulido

    Article first published online : 3 NOV 2014, DOI: 10.1002/malq.201110043

  7. On the strong cell decomposition property for weakly o-minimal structures

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 452–470, Roman Wencel

    Article first published online : 31 OCT 2013, DOI: 10.1002/malq.201200016

  8. Two-cardinal diamond star

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 246–265, Pierre Matet

    Article first published online : 1 AUG 2014, DOI: 10.1002/malq.201200008

  9. Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 211–227, Andrés Villaveces and Pedro Zambrano

    Article first published online : 11 MAY 2014, DOI: 10.1002/malq.201300059

  10. Disassociated indiscernibles

    Mathematical Logic Quarterly

    Volume 60, Issue 6, November 2014, Pages: 389–402, Jeffrey Scott Leaning and Omer Ben-Neria

    Article first published online : 28 OCT 2014, DOI: 10.1002/malq.201100111

  11. On the strength of marriage theorems and uniformity

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 136–153, Makoto Fujiwara, Kojiro Higuchi and Takayuki Kihara

    Article first published online : 11 MAY 2014, DOI: 10.1002/malq.201300021

  12. You have free access to this content
    On Σ11-complete equivalence relations on the generalized Baire space

    Mathematical Logic Quarterly

    Volume 61, Issue 1-2, February 2015, Pages: 66–81, Tapani Hyttinen and Vadim Kulikov

    Article first published online : 16 FEB 2015, DOI: 10.1002/malq.201200063

  13. Generic trivializations of geometric theories

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 289–303, Alexander Berenstein and Evgueni Vassiliev

    Article first published online : 1 AUG 2014, DOI: 10.1002/malq.201300030

  14. Maker-breaker games on random geometric graphs

    Random Structures & Algorithms

    Volume 45, Issue 4, December 2014, Pages: 553–607, Andrew Beveridge, Andrzej Dudek, Alan Frieze, Tobias Müller and Miloš Stojaković

    Article first published online : 4 OCT 2014, DOI: 10.1002/rsa.20572

  15. On characteristic matrices and eigenfunction expansions of two singular point symmetric systems

    Mathematische Nachrichten

    Volume 288, Issue 2-3, February 2015, Pages: 249–280, Vadim Mogilevskii

    Article first published online : 14 JUL 2014, DOI: 10.1002/mana.201300242

  16. Two-sided error proximity oblivious testing

    Random Structures & Algorithms

    Oded Goldreich and Igor Shinkar

    Article first published online : 24 DEC 2014, DOI: 10.1002/rsa.20582

  17. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Article first published online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  18. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Article first published online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  19. On a greedy 2-matching algorithm and Hamilton cycles in random graphs with minimum degree at least three

    Random Structures & Algorithms

    Volume 45, Issue 3, October 2014, Pages: 443–497, Alan Frieze

    Article first published online : 27 DEC 2012, DOI: 10.1002/rsa.20482

  20. Nefness of adjoint bundles for ample vector bundles of corank 3

    Mathematische Nachrichten

    Volume 286, Issue 14-15, October 2013, Pages: 1548–1570, Andrea L. Tironi

    Article first published online : 28 MAY 2013, DOI: 10.1002/mana.201000075